# SDR CHIA201803213196

- Difficulty date: March 15, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N194CH
- Make and model: Boeing 1072
- Aircraft serial: 404
- Aircraft time: 44,064 hours
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: 47327502
- Part serial: 0918
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER DEPARTURE, THE NR 2 ENGINE FIRE LIGHT ILLUMINATED FOR A BRIEF MOMENT.   PILOTS CONFIRMED THAT THERE WAS NO FIRE AND DETERMINED THAT IT WAS A FALSE FIRE INDICATION.  AFTER APPROXIMATELY 1 MINUTE OF THE FIRE INDICATION LIGHT ILLUMINATION, THE PILOT PULLED AND RESET THE CIRCUIT BREAKER AND THEN THE FALSE FIRE INDICATION ILLUMINATED  AGAIN AND CONTINUED FOR APPROXIMATELY AN ADDITIONAL 15 SECONDS.    FIRE DETECTOR BREAKOUT PANEL C07T2953-9 WAS INSTALLED AT THE TIME IAW SL 107-0171 AND IT INDICATED THAT THE NR 2 AFT UPPER INBOARD FIRE DETECTOR TRIGGERED THE FIRE INDICATION SYSTEM.  LANDED AND THE AIRCRAFT WAS SHUT DOWN.   PERFORMED A VISUAL INSPECTION OF THE ASSOCIATED AIRCRAFT WIRING AND COULD NOT FIND ANY DEFECTS.  REMOVED AND REPLACED THE NR 2 ENGINE AFT UPPER INBOARD FIRE DETECTOR.
